# SDR DALA2016012800708

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 70,506 hours, 52,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED MEMBRANE OF BS 1485 AFT FACE AND 2HRS POSITION. CRACK WAS STOPPED AND REPAIRED ON MEMBRANE IAW SRM  51-01, PAR 21 AND SRM 53-01, FIG 2.
